# SDR ASAA2014111309808

- Difficulty date: November 13, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A94014
- Condition: Corroded
- Location: Bs 773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMRNT FLOOR SUPPORT CORRODED BS 773.  ACFT GROUNDED. REMOVED CORRODED ON AFT LOWER CARGO COMPARTMENT FLOOR SUPPORT IAW SRM 53-00-53 ORIG MATERIAL 0.070 IAW DWG 146199401 AND BAD 1505-100581 MATERIAL REMAINING 0.060 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53.  REPLACED A NEW AFT LOWER CARGO COMPARTMENT FLOOR SUPPORT IAW BAC DWG 146A9401 REV C PART INSTALLED 9900.
